Chemical Tendotitis From The H1N1 Flu Shot
Recently I received the H1N1 vaccine, and the nurse inserted the needle in my shoulder not my muscle. For the first week I could not lift my shoulder above my head. My husband had to help me put on my sweater. I could not pick up anything heavy at all.
I have pain ever since November 12, 2009. The doctor gave me steroids for 6 days. It stopped the pain but then the pain came back two days later.
They gave my Tylenol with Codein to take once every 8 hours or as needed. I take it at night only. I heard you can become dependant on it.
Also, he prescribed Nexoprin I think is an antiflamatory medication. I'm taking that twice a day with food.
I don't see any improvement. I don't want to live like this. I think she really mess up my shoulder and I believe there is permanent damage there because there is no improvement. From a pain scale from 1 to 10 my pain is always 5 or 6.
I don't know what else to do. Is there anything I could do? Is there hope for my shoulder for improvement or complete healing?
Hmmmm. Tell me a little more.
1. What exactly do you mean when you say 'in the shoulder but not the muscle'?
2. What kind of health care professional gave you the shot?
3. Did getting the shot feel extraordinarily painful, like the needle hit something it wasn't supposed to hit?
4. Where you hurting right away? OR did it start to hurt later?
5. What did the doctor say when s/he gave you steroids?
6. How is your overall health other than this? Diabetes, etc?
7. How do you normally respond to pain and injury?
I'm curious about your responses. I'm inclined to think that you are having a reaction to the ingredients of the flue shot.
Unless something far from the ordinary happened, a needle stick even into bone isn't going to injure you. Into tendon, it really shouldn't either. It may hurt etc, but for a month....I wouldn't expect that.
If it hit a nerve, that's a different story. Any nerve kind of pain? Or just achey soreness.
There are some not so good ingredients in the flu shots. And even without those, your body could be having an extreme response to the foreign bodies injected, or an allergic reaction.
So tell me more, I don't have enough info yet to have any kind of accurate opinion, and let's try to identify what's going on.
Also, start Ice Packing. 5 minutes on, 5 off, as often as you can for the next several days. And drink a lot more water.----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com